MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSURE VDD-2 LEAD; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MEDTRONIC PUERTO RICO VILLALBA CAPSURE VDD-2 LEAD; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038S-52
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that right ventricular (rv) lead exhibited oversensing and noise.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the dual chamber transvenous lead exhibited noise, oversensing, and far field r-wave (ffrw) oversensing.It was further reported that the lead was capped and replaced.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD-2 LEAD
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key9984951
Report Number2649622-2020-07996
Device Sequence Number4483474
Product Code DXY
UDI-Device Identifier00613994250155
UDI-Public00613994250155
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/25/2003
Device Model Number5038S-52
Device Catalogue Number5038S-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer04/22/2020
09/09/2025
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date04/28/2020
10/02/2025
Date Device Manufactured05/25/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W4TR02 ICD, 459888 LEAD; W4TR02 ICD, 459888 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight87 KG